Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new proof of Bernstein's inequality for Legendre polynomials


Authors: V. Marić and M. Tomić
Journal: Proc. Amer. Math. Soc. 48 (1975), 511-512
MSC: Primary 33A45
DOI: https://doi.org/10.1090/S0002-9939-1975-0357900-6
MathSciNet review: 0357900
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A proof of the classical Bernstein's inequality for Legendre polynomials via the Stieltjes representation for the latter is presented.


References [Enhancements On Off] (What's this?)

  • [1] G. Szego, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ., vol. 23, rev. ed., Amer. Math. Soc., Providence, R. I., 1959. MR 21 #5029. MR 0106295 (21:5029)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A45

Retrieve articles in all journals with MSC: 33A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0357900-6
Keywords: Bernstein's inequality, Legendre polynomials, Stieltjes representation, Stirling's formula
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society